Alert archive / New Jersey / Areal Flood Warnings in 2015
Areal Flood Warning 20, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jul 16, 2015, 2:14 AM EDT for Cumberland County, New Jersey. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2015, 2:14 AM EDT (06:14 UTC)
- Expired
- Jul 16, 2015, 8:15 AM EDT
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Cumberland County, NJ
The radar
The Dover AFB radar (KDOX), 76 km from the middle of the area, began a volume at 06:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 6.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 66 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 769 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
776
WGUS41 KPHI 160614
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
214 AM EDT THU JUL 16 2015
NJC011-161215-
/O.NEW.KPHI.FA.W.0020.150716T0614Z-150716T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUMBERLAND NJ-
214 AM EDT THU JUL 16 2015
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR...
NORTH CENTRAL CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 815 AM EDT THURSDAY
* AT 211 AM EDT...THE NORMA GAUGE ON THE MAURICE RIVER IS ABOVE
FLOOD STAGE. WATER LEVELS CONTINUE TO SLOWLY RISE AND SHOULD CREST
WITHIN THE NEXT COUPLE OF HOURS BEFORE SLOWLY FALLING BELOW FLOOD
STAGE LATER THIS MORNING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
VINELAND...MILLVILLE AND ROSENHAYN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3942 7507 3945 7519 3950 7515 3947 7510
3946 7508 3948 7508 3947 7506
$$
HEAVENER1 follow-up statement
333
WGUS81 KPHI 161155
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
755 AM EDT THU JUL 16 2015
NJC011-161158-
/O.CAN.KPHI.FA.W.0020.000000T0000Z-150716T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUMBERLAND NJ-
755 AM EDT THU JUL 16 2015
...THE FLOOD WARNING HAS BEEN CANCELLED FOR NORTH CENTRAL CUMBERLAND
COUNTY...
A NEW, EXPANDED FLOOD WARNING HAS BEEN ISSUED TO COVER BOTH EAST
CENTRAL SALEM AND NORTH CENTRAL CUMBERLAND COUNTIES. THIS WARNING,
WHICH ONLY COVERED NORTH CENTRAL CUMBERLAND COUNTY, HAS BEEN
CANCELLED. FLOODING FROM THE MAURICE RIVER WILL CONTINUE THROUGH THE
DAY.
LAT...LON 3942 7507 3945 7519 3950 7515 3947 7510
3946 7508 3948 7508 3947 7506
$$
KRUZDLOWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jul 15, 9:51 PM EDT, 4 hours 23 minutes earlier.
Area forecast discussion, Jul 15, 9:51 PM EDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
951 PM EDT WED JUL 15 2015
.SYNOPSIS...
LOW PRESSURE WILL MOVE OUT TO SEA TONIGHT, WHILE HIGH PRESSURE
BUILDS ACROSS THE EAST COAST LATER TONIGHT THROUGH THURSDAY NIGHT.
AN AREA OF LOW PRESSURE WILL MOVE INTO NEW ENGLAND FRIDAY NIGHT INTO
SATURDAY, LIFTING A WARM FRONT NORTH OF OUR AREA FRIDAY NIGHT. A
SURFACE TROUGH IS EXPECTED TO DEVELOP ACROSS THE MID ATLANTIC
SATURDAY AND MAY REMAIN ACROSS THE AREA INTO MONDAY. A COLD FRONT IS
EXPECTED TO MOVE ACROSS OUR REGION MONDAY NIGHT INTO TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THE WATER VAPOR IMAGERY SHOWS A WELL DEFINED UPPER-LEVEL THAT
CONTINUES TO SHIFT EAST OF OUR AREA THIS EVENING, AS DOES A WEAK
SURFACE LOW. A FEW LINGERING SHOWERS NEAR THE COAST AND OVER
PORTIONS OF THE COASTAL AREAS THIS EVENING ARE EXPECTED TO DISSIPATE
OR SHIFT MORE OFFSHORE INTO THE OVERNIGHT. WE HELD ONTO SOME LOW
POPS NEAR THE COAST AND EASTWARD FOR A LITTLE AWHILE LONGER TO
ACCOUNT FOR THIS ACTIVITY.
AS THE SYSTEM SLIDES FARTHER EAST, A NORTHERLY FLOW OF MUCH DRIER
AIR WILL CONTINUE TO SETTLE SOUTHEASTWARD ACROSS THE CWA THROUGH THE
OVERNIGHT. THIS WILL BE ENHANCED SOME OVERNIGHT AS HIGH PRESSURE
OVER THE GREAT LAKES STARTS TO BUILD INTO OUR AREA. AS A RESULT, A
DRYING TREND IS EXPECTED TO OCCUR THROUGH THE REST OF THIS EVENING
WITH A MORE NOTABLE TREND OVERNIGHT. SOME CLOUDINESS WILL HANG
AROUND FOR AWHILE, ESPECIALLY THE EASTERN HALF OF THE CWA AS WE
AWAIT THE MAIN DRY PUSH TO TAKE PLACE AND THE AFOREMENTIONED UPPER-
LEVEL LOW MOVES FARTHER AWAY. SOME GUSTINESS HAS OCCURRED ESPECIALLY
FOLLOWING THE INITIAL PUSH OF DRIER AIR AS MIXING DEEPENS.
THE HOURLY GRIDS WERE ADJUSTED BASED ON THE LATEST OBSERVATIONS AND
THEN THE LAMP/LAV GUIDANCE WAS BLENDED IN. THE DEW POINT DROP WAS
SPED UP SOME BASED ON TRENDS THUS FAR. NO MAJOR CHANGES WERE MADE TO
THE LOW TEMPERATURES ATTM, WHICH ARE MAINLY A BLEND OF THE NAM/GFS
MOS.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
THE CLEARING TREND WILL CONTINUE ON THURSDAY WITH SKIES BECOMING
MOSTLY SUNNY. A DRY DAY IS EXPECTED WITH SOME FAIR WX CUMULUS...
ESP IN THE COASTAL PLAIN. AN ONSHORE FLOW WILL KEEP MAX TEMPS BLW
NORMAL...ESPECIALLY ALONG THE ATLANTIC COAST...WHERE WINDS COULD
GUST TO AROUND 25 MPH EARLY IN THE DAY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
A NICE END TO THE WORK WEEK, BEFORE A PERIOD OF HOT AND UNSETTLED
WEATHER RETURNS FOR THE WEEKEND INTO EARLY NEXT WEEK.
FOR THURSDAY NIGHT INTO EARLY FRIDAY, HIGH PRESSURE WILL REMAIN
ACROSS THE EAST COAST, WHICH WILL KEEP FAIR WEATHER ACROSS THE AREA.
ANOTHER COOL, SLIGHTLY BELOW NORMAL NIGHT IS EXPECTED THURSDAY
NIGHT. FRIDAY SHOULD BE SLIGHTLY BELOW OR NEAR NORMAL TEMPERATURE WISE
AND WE EXPECT DRY CONDITIONS, ALTHOUGH MOISTURE WILL BE ON THE
INCREASE AS THE HIGH BUILDS OFFSHORE AND RETURN FLOW BEGINS TO
DEVELOP.
ON FRIDAY NIGHT, A WARM FRONT IS EXPECTED TO LIFT NORTH OF THE AREA,
WHILE A SHORT WAVE/VORTICITY IMPULSE SLIDES ACROSS THE AREA. THIS
COULD LEAD TO SCATTERED SHOWERS/ISOLATED THUNDERSTORMS OVERNIGHT
FRIDAY INTO SATURDAY MORNING.
AS WE MOVE INTO SATURDAY, THINGS BEGIN TO WARM UP AND UNSETTLED
WEATHER RETURNS TO THE AREA. AN AREA OF LOW PRESSURE IS FORECAST TO
MOVE ACROSS NEW ENGLAND DURING THE DAY, WHILE A SURFACE TROUGH
DEVELOPS ACROSS THE EAST COAST; IT DOESN'T SEEM LIKE A TRUE COLD
FRONT AS TEMPERATURES ACTUALLY WARM BEHIND THE BOUNDARY. WITH A
SHORT WAVE MOVING ACROSS THE AREA DURING THE DAY, WE EXPECT
SCATTERED SHOWERS/THUNDERSTORMS TO DEVELOP ACROSS THE AREA. THERE IS
NOT MUCH IN THE WAY OF SHEAR FORECAST ACROSS THE AREA, BUT WITH CAPE
VALUES NEAR 1,500-2,000 J/KG, WE COULD STILL HAVE A FEW STRONGER
STORMS DEVELOP. ALSO, WITH PW VALUES 1.5-2.0 INCHES, HEAVY RAINFALL
WILL ALSO BE POSSIBLE WITH STRONGEST STORMS. SATURDAY STARTS THE
WARM UP PERIOD WITH TEMPERATURES REACHING THE UPPER 80S, WITH A FEW
90S POSSIBLE, LEADING TO HEAT INDEX VALUES IN THE MID/UPPER 90S.
FOR SUNDAY AND MONDAY, WE EXPECT CONDITIONS TO WARM EVEN MORE THAN
SATURDAY. THICKNESSES AND 925/850 MB TEMPERATURES RISE, AND WE
EXPECT TEMPERATURES TO REACH THE LOW 90S FOR PORTIONS OF THE
AREA. WITH AN INCREASE IN DEW POINTS ACROSS THE AREA, THIS WILL
LEAD TO HEAT INDEX VALUES WELL INTO THE UPPER 90S TO AROUND 100. A
COUPLE OF SHORT WAVES MAY CROSS THE AREA SUNDAY INTO MONDAY,
HELPING TO LEAD TO ISOLATED/SCATTERED SHOWERS AN THUNDERSTORMS.
WITH A LACK OF STRONG SHEAR, SEVERE WEATHER IS NOT CURRENTLY
EXPECTED, BUT A FEW STRONG STORMS ARE POSSIBLE WITH SOME
INSTABILITY EXPECTED WITH THE HOT AND HUMID DAYS, AND HEAVY RAIN
IS ALSO POSSIBLE WITH PW VALUES STILL 1.5-2.0 INCHES.
BY MONDAY NIGHT, A FRONTAL BOUNDARY IS EXPECTED TO BEGIN TO APPROACH
THE AREA FROM THE WEST AND PROGRESS THROUGH THE AREA DURING THE DAY
TUESDAY. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS CAN BE
EXPECTED INTO TUESDAY AS THE FRONT MOVES ACROSS THE AREA.
&&
.AVIATION /02Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
REST OF TONIGHT...VFR, WITH ANY LINGERING LOCAL MVFR CEILINGS THIS
EVENING DISSIPATING. A CEILING AT OR ABOVE 5000 FEET WILL THIN OUT
THROUGH THE NIGHT AS DRIER AIR ARRIVES AND LOW PRESSURE MOVES
FARTHER OFFSHORE. ANY LINGERING SHOWERS THIS EVENING SHOULD REMAIN
EAST OF KACY. NORTH-NORTHWEST WINDS AROUND 10 KNOTS, WITH SOME GUSTS
TO ABOUT 20 KNOTS ESPECIALLY FOR A FEW HOURS FOLLOWING THE FRONTAL
PASSAGE. THE WINDS THEN SHIFT TO A NORTH AND NORTHEAST DIRECTION
LATE.
THURSDAY...VFR. NORTHEAST WINDS NEAR 10 KNOTS, WITH SOME GUSTS TO 20
KNOTS ESPECIALLY AT KACY AND KMIV, THEN TENDING TO DIMINISH TO NEAR
5 KNOTS TOWARD LATE AFTERNOON AND SHIFT TO EAST-SOUTHEAST TO LOCALLY
SOUTHERLY.
OUTLOOK...
THURSDAY NIGHT-FRIDAY NIGHT...VFR.
SATURDAY-MONDAY... GENERALLY VFR. ISOLATED/SCATTERED SHOWERS AND
THUNDERSTORMS POSSIBLE. LOWER CIGS/VSBYS POSSIBLE WITH
SHOWERS/THUNDERSTORMS.
&&
.MARINE...
BEHIND A COLD FRONT THIS EVENING, WINDS BECOME NORTHEASTERLY AND
INCREASE AS COOLING TAKES PLACE THROUGH THE OVERNIGHT. THE SEAS ON
THE COASTAL WATERS WILL CONTINUE TO BUILD AS A RESULT, AND SCA
CONDITIONS ARE EXPECTED TONIGHT. ALTHOUGH THE WINDS WILL BEGIN TO
SUBSIDE THURSDAY AFTERNOON, SEAS ARE EXPECTED TO REMAIN AOA SCA
LEVELS. AS OF NOW, THE CONDITIONS OVERALL ARE ANTICIPATED TO BE
BELOW SMALL CRAFT ADVISORY LEVELS ON DELAWARE BAY.
OUTLOOK...
THURSDAY NIGHT...SMALL CRAFT ADVISORY LEVEL SEAS EXPECTED TO
REMAIN INTO THURSDAY EVENING, THEN SUBSIDE OVERNIGHT.
FRIDAY-FRIDAY NIGHT...SUB-SMALL CRAFT ADVISORY CONDITIONS EXPECTED
WITH HIGH PRESSURE ACROSS THE WATERS.
SATURDAY-SATURDAY NIGHT...WINDS MAY APPROACH 20-25 KNOTS AND SEAS
MAY BE CLOSE TO 4 FEET, BUT ARE CURRENTLY EXPECTED TO REMAIN BELOW
ADVISORY LEVELS.
SUNDAY-MONDAY...SUB-SMALL CRAFT ADVISORY LEVELS EXPECTED.
&&
.TIDES/COASTAL FLOODING...
THE NEW MOON IS TODAY /WEDNESDAY/ AND THEREFORE EXPECT A COUPLE OF
ABOVE NORMAL HIGH TIDE CYCLES. FIRST, WITH LIMITED ONSHORE FLOW FOR
MUCH OF TONIGHT, THE HIGH TIDE CYCLE SHOULD BE BELOW MINOR FLOODING
ADVISORY THRESHOLDS. WINDS WILL SHIFT NORTH-NORTHEAST BY EARLY
THURSDAY RESULTING IN A STRONGER ONSHORE COMPONENT. AS SUCH, THE
HIGH TIDE ON THURSDAY EVENING/EARLY FRIDAY MORNING MAY BE RIGHT AT
MINOR FLOODING ADVISORY THRESHOLDS FOR THE DELAWARE WATERS
ESPECIALLY. THERE REMAINS SOME UNCERTAINTY WITH THE WINDS, AND THUS
THE TIDE GUIDANCE, SO WILL CONTINUE TO WATCH THIS PERIOD.
&&
.RIP CURRENTS...
THURSDAY...DRY AND NICE. HOWEVER, A 5 FOOT 6-8 SECOND NE SWELL WITH
A NE WIND 10-20 MPH WILL RESULT IN A MODERATE RISK OF DANGEROUS RIP
CURRENTS FOR THE NEW JERSEY SHORE AND THE DELAWARE BEACHES.
FRIDAY...DRY AND VERY NICE. SE ONSHORE WIND 10 MPH. 4 FT 7
SECOND. STILL SLIGHTLY ENHANCED LOW RISK DUE TO THE RESIDUAL NE
SWELL.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT THURSDAY NIGHT FOR
ANZ450>453.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT THURSDAY NIGHT FOR
ANZ454-455.
&&
SYNOPSIS...GORSE/ROBERTSON
NEAR TERM...GORSE
SHORT TERM...FRANCK
LONG TERM...ROBERTSON
AVIATION...GORSE/ROBERTSON
MARINE...FRANCK/GORSE/ROBERTSON
TIDES/COASTAL FLOODING...
RIP CURRENTS...Hazardous weather outlook, Jul 15, 8:26 PM EDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 826 PM EDT WED JUL 15 2015 DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-170030- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 826 PM EDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES NEAR OR ABOVE 100 DEGREES ARE POSSIBLE SUNDAY AND MONDAY, WITH HEAT INDEX VALUES BETWEEN 95 AND 100 DEGREES ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ009-010-012-013-020-027-PAZ060>062-101-103-105-170030- HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER- WESTERN MONTGOMERY-UPPER BUCKS- 826 PM EDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES BETWEEN 95 AND 100 DEGREES ARE POSSIBLE SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-026-170030- EASTERN MONMOUTH-COASTAL OCEAN- 826 PM EDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS THURSDAY. HEAT INDEX VALUES BETWEEN 95 AND 100 DEGREES ARE POSSIBLE SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-170030- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- CUMBERLAND-ATLANTIC-CAPE MAY- 826 PM EDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES NEAR OR ABOVE 100 DEGREES ARE POSSIBLE SUNDAY AND MONDAY, WITH HEAT INDEX VALUES BETWEEN 95 AND 100 DEGREES ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ024-025-170030- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 826 PM EDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS THURSDAY. HEAT INDEX VALUES NEAR OR ABOVE 100 DEGREES ARE POSSIBLE SUNDAY AND MONDAY, WITH HEAT INDEX VALUES BETWEEN 95 AND 100 DEGREES ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-170030- DELAWARE BEACHES- 826 PM EDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS THURSDAY. HEAT INDEX VALUES NEAR OR ABOVE 100 DEGREES ARE POSSIBLE SUNDAY AND MONDAY, WITH HEAT INDEX VALUES BETWEEN 95 AND 100 DEGREES ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007-008-PAZ054-055-170030- SUSSEX-WARREN-MORRIS-CARBON-MONROE- 826 PM EDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-170030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 826 PM EDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 8:21 PM EDT | Areal Flood Warning | PHI | Cumberland | 6 hr |
| Jul 16, 7:04 AM EDT | Areal Flood Warning | PHI | Cumberland, Salem | 48 hr |
Nearby
Areal Flood Warnings in New Jersey, 2015Every areal flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.